Patients Skin cancer
Topic of the discussion
Posted on 10/1/18 6:27 PM
i have been in Arimidex for 3 weeks. After my lumpectomy an radiation. Has anyone experienced meanness. I am a happy person but lately I am a super B
Beginning of the discussion - 10/4/18Has anyone experienced meanness and unhappiness with Arimidex? https://www.carenity.us/forum/skin-cancer/your-opinion-on-cancer-treatments/has-anyone-experienced-meanness-and-unhappiness-with-arimidex-498
Posted on 10/4/18 5:07 AM
@Puggies meanness? I can't say that I find myself being mean, but I can find myself having mood swings where I am more irritable for a few hours. Have you spoken to your doctor about this? Is it getting severe?
Posted on 10/4/18 2:30 PM
@sara_at32 i go Friday so I will chat with him then
Posted on 10/5/18 5:36 AM
I would do that. Let me know what he says @Puggies
Mood swings are common from my understanding, but maybe the doctor can manipulate the dosage or timing, etc. to help you with them because sounds like they are hitting you pretty bad. Hope he can help or at least have some explanation... that what we are thinking that it is the medication that it actually is or is not.
Let me know how it goes.
Posted on 10/5/18 5:46 AM
@sara_at32 I second the mood swings, but mine were not drastic. I just felt a bit more on edge, but nothing very drastic. I did feel tired and some symptoms of constipation.
Posted on 10/6/18 6:20 PM
Well I went to DOC, he said it is common. I have also had some dark moments but there are things going on and I have no control over them. He also said they have more options but to keep taking it for a while to see if my body will accept it. I guess I am sensitive to some meds. SO I will wait and see.
Posted on 10/6/18 6:21 PM
Oh Thank You everyone.
Posted on 10/9/18 5:08 AM
@Puggies Yes. I agree.
Maybe speak to your doctor about seeing a psychiatrist. I mean if you have stuff going on and it may be long-term or affect you long-term, speaking to the doctor about seeking help for it so you do not have that "meanness" may be beneficial.
Posted on 11/20/18 5:48 AM
Just took my first dose of Anastrozole today, and am nervous about taking it and continuing on it with the side effects listed in the leaflet that came with it. Also, from my last dexa bone density test a year ago, it said I had low bone mass and also some osteoporosis, which this medicine is said to cause bone loss. Also, the doctor mentioned about getting a prolia shot every 6 months for your bones. Has anyone had that shot, and had any side effects from it or from the medicine? This is not fun, taking medicine to help the breast cancer from coming back and then you read all the other things caused by the medicine. What is one to do? forget everything and pray it works out?
Posted on 12/10/18 6:06 PM
This medicine sounds very interesting. I begin taking it Wednesday. Had lumpectomy, chemo and radiation. Really nervous about taking it.